# SDR WTAA970114

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BFL - LEFT PROPELLER DOES NOT COME OUT OF FEATHER.  TAKEOFF ABORTED.  MAINTENANCE REPLACED LEFT ENGINE PROPELLER CONTROL UNIT.  NO LEAKS NOTED.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
